# SDR DXTA200702259

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 7,879 hours, 6,448 cycles
- Engine: Pwa JT15D5
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Control Yoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN CONTROL YOKE PULLED BACK FOR ROTATION , SOMETHING APPARENTLY TRIED TO JAM CAUSING MOMENTARY INCREASE IN RESISTANCE. JAM STOPPED AND CONTROLS BROKE FREE WITH INCREASED PRESSURE.  INSPECTED CONTROL YOKES AND BOOTS FOR BINDING, NONE NOTED. REMOVED TAIL PANEL FOR ACCESS TO PUSH RODS, SPRING AND BELLCRANK. MOVED FLIGHT CONTROLS FOUND NO NOISE OR GRINDING . INSPECTED CABLES IN TAILCONE NO DEFECTS NOTED. POWERED UP A/C ENGAGED AUTOPILOT RAN AUTO PILOT THRU SEVERAL FULL TRAVELS NO DEFECTS NOTED, INSPECTED ELEVATOR ATTACH POINTS AND SURFACE NO DEFECTS NOTED. LUBED PULLEYS AND CABLES IN TAIL. APPLIED LIGHT BACK PRESSURE TO SURFACE DURING MOVEMENT OF CONTROLS WITH NO BINDING OR NOISE NOTED. SYSTEM OPS CHEC
